en
Scientific article
Open access
English

New integrable deformations of higher spin Heisenberg-Ising chains

Published inPhysics Letters. B, vol. 285, no. 1-2, p. 126-132
Publication date1992
Citation (ISO format)
GOMEZ, César, SIERRA, Germán. New integrable deformations of higher spin Heisenberg-Ising chains. In: Physics Letters. B, 1992, vol. 285, n° 1-2, p. 126–132. doi: 10.1016/0370-2693(92)91310-6
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0370-2693
319views
212downloads

Technical informations

Creation05/29/2018 12:57:00 PM
First validation05/29/2018 12:57:00 PM
Update time03/15/2023 8:46:12 AM
Status update03/15/2023 8:46:12 AM
Last indexation01/17/2024 3:45:26 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack